Alert archive / California / Small Craft Advisories in 2020
Small Craft Advisory 84, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 23, 2020, 10:50 AM PDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2020, 10:50 AM PDT (17:50 UTC)
- Expired
- Oct 24, 2020, 2:53 PM PDT
- In force
- 28 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
155 WHUS76 KEKA 231750 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1050 AM PDT Fri Oct 23 2020 PZZ470-240200- /O.NEW.KEKA.SC.Y.0084.201023T1750Z-201024T2200Z/ /O.CON.KEKA.GL.A.0021.201024T2200Z-201026T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1050 AM PDT Fri Oct 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet. For the Gale Watch, north winds 25 to 35 kt with gusts up to 45 kt and seas 9 to 14 feet possible. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Small Craft Advisory, until 3 PM PDT Saturday. For the Gale Watch, from Saturday afternoon through Sunday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ475-240200- /O.NEW.KEKA.SC.Y.0084.201023T1750Z-201024T2200Z/ /O.CON.KEKA.GL.A.0021.201024T2200Z-201026T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1050 AM PDT Fri Oct 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. For the Gale Watch, north winds 25 to 35 kt with gusts up to 40 kt and seas 9 to 14 feet possible. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Small Craft Advisory, until 3 PM PDT Saturday. For the Gale Watch, from Saturday afternoon through Sunday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
6 follow-up statements
107 WHUS76 KEKA 231752 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1052 AM PDT Fri Oct 23 2020 PZZ450-232200- /O.EXB.KEKA.SC.Y.0084.000000T0000Z-201023T2200Z/ Pt St George to Cape Mendocino out 10 nm- 1052 AM PDT Fri Oct 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. For the Gale Watch, north winds 25 to 35 kt with gusts up to 40 kt and seas 9 to 14 feet possible. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-240200- /O.CON.KEKA.SC.Y.0084.000000T0000Z-201024T2200Z/ /O.CON.KEKA.GL.A.0021.201024T2200Z-201026T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1052 AM PDT Fri Oct 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet. For the Gale Watch, north winds 25 to 35 kt with gusts up to 45 kt and seas 9 to 14 feet possible. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Small Craft Advisory, until 3 PM PDT Saturday. For the Gale Watch, from Saturday afternoon through Sunday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ475-240200- /O.CON.KEKA.SC.Y.0084.000000T0000Z-201024T2200Z/ /O.CON.KEKA.GL.A.0021.201024T2200Z-201026T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1052 AM PDT Fri Oct 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. For the Gale Watch, north winds 25 to 35 kt with gusts up to 40 kt and seas 9 to 14 feet possible. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Small Craft Advisory, until 3 PM PDT Saturday. For the Gale Watch, from Saturday afternoon through Sunday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
670 WHUS76 KEKA 232154 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 254 PM PDT Fri Oct 23 2020 PZZ470-240600- /O.CON.KEKA.SC.Y.0084.000000T0000Z-201024T2200Z/ /O.UPG.KEKA.GL.A.0021.201024T2200Z-201026T0400Z/ /O.NEW.KEKA.GL.W.0025.201024T2200Z-201025T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 254 PM PDT Fri Oct 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 3 PM SATURDAY TO 3 PM PDT SUNDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 40 kt and seas 9 to 14 feet expected. For the Small Craft Advisory, north winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM Saturday to 3 PM PDT Sunday. For the Small Craft Advisory, until 3 PM PDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-240600- /O.CON.KEKA.SC.Y.0084.000000T0000Z-201024T2200Z/ /O.UPG.KEKA.GL.A.0021.201024T2200Z-201026T0400Z/ /O.NEW.KEKA.GL.W.0025.201024T2200Z-201025T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 254 PM PDT Fri Oct 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 3 PM SATURDAY TO 3 PM PDT SUNDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 40 kt and seas 9 to 14 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM Saturday to 3 PM PDT Sunday. For the Small Craft Advisory, until 3 PM PDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-240400- /O.EXT.KEKA.SC.Y.0084.000000T0000Z-201024T0400Z/ Pt St George to Cape Mendocino out 10 nm- 254 PM PDT Fri Oct 23 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
230 WHUS76 KEKA 240341 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 841 PM PDT Fri Oct 23 2020 PZZ470-241145- /O.CAN.KEKA.SC.Y.0084.000000T0000Z-201024T2200Z/ /O.NEW.KEKA.SC.Y.0085.201024T1500Z-201024T2200Z/ /O.CON.KEKA.GL.W.0025.201024T2200Z-201025T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 841 PM PDT Fri Oct 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 3 PM PDT SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM SATURDAY TO 3 PM PDT SUNDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts around 40 kt and seas 9 to 13 feet. For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 25 kt and building seas 6 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM Saturday to 3 PM PDT Sunday. For the Small Craft Advisory, from 8 AM to 3 PM PDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-241145- /O.CAN.KEKA.SC.Y.0084.000000T0000Z-201024T0400Z/ /O.NEW.KEKA.SC.Y.0085.201024T1900Z-201025T2200Z/ Pt St George to Cape Mendocino out 10 nm- 841 PM PDT Fri Oct 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 3 PM PDT SUNDAY... * WHAT...North winds 15 to 25 kt. Local gusts to 35 kt near Pt St George. Seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From noon Saturday to 3 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-241145- /O.CON.KEKA.SC.Y.0084.000000T0000Z-201024T2200Z/ /O.CON.KEKA.GL.W.0025.201024T2200Z-201025T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 841 PM PDT Fri Oct 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM SATURDAY TO 3 PM PDT SUNDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts over 35 kt and seas 9 to 14 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and building seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM Saturday to 3 PM PDT Sunday. For the Small Craft Advisory, until 3 PM PDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-241145- /O.EXB.KEKA.SC.Y.0084.201024T1900Z-201025T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 841 PM PDT Fri Oct 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 9 AM PDT SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and building seas 6 to 11 feet, highest near Cape Mendocino. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From noon Saturday to 9 AM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
622 WHUS76 KEKA 240947 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 247 AM PDT Sat Oct 24 2020 PZZ475-241800- /O.CAN.KEKA.SC.Y.0084.000000T0000Z-201024T2200Z/ /O.EXB.KEKA.SC.Y.0085.201024T1600Z-201024T2200Z/ /O.CON.KEKA.GL.W.0025.201024T2200Z-201025T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 247 AM PDT Sat Oct 24 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT SUNDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and steep seas 8 to 13 feet expected. For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 30 kt and steep seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM this afternoon to 3 PM PDT Sunday. For the Small Craft Advisory, from 9 AM this morning to 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-241800- /O.EXT.KEKA.SC.Y.0085.201024T1600Z-201025T0400Z/ /O.EXT.KEKA.GL.W.0025.201025T0400Z-201026T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 247 AM PDT Sat Oct 24 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT SUNDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 45 kt and steep seas 10 to 14 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 35 kt and steep seas 7 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 9 PM PDT Sunday. For the Small Craft Advisory, from 9 AM this morning to 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-241800- /O.EXT.KEKA.SC.Y.0085.201024T1900Z-201026T1600Z/ Pt St George to Cape Mendocino out 10 nm- 247 AM PDT Sat Oct 24 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 AM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and steep seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From noon today to 9 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-241800- /O.CON.KEKA.SC.Y.0084.201024T1900Z-201025T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 247 AM PDT Sat Oct 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM PDT SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and steep seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From noon today to 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
703 WHUS76 KEKA 241737 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1037 AM PDT Sat Oct 24 2020 PZZ470-250145- /O.CON.KEKA.SC.Y.0085.000000T0000Z-201025T0400Z/ /O.CON.KEKA.GL.W.0025.201025T0400Z-201026T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1037 AM PDT Sat Oct 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM SUNDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts to 45 kt and steep seas 10 to 14 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts to 35 kt and steep seas 7 to 11 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 9 PM Sunday. For the Small Craft Advisory, from 9 AM this morning to 9 PM this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ475-250145- /O.CON.KEKA.SC.Y.0085.000000T0000Z-201024T2200Z/ /O.CON.KEKA.GL.W.0025.201024T2200Z-201025T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1037 AM PDT Sat Oct 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM SUNDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts to 40 kt and steep seas 8 to 13 feet expected. For the Small Craft Advisory, north winds 15 to 20 kt with gusts to 30 kt and steep seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM this afternoon to 3 PM Sunday. For the Small Craft Advisory, from 9 AM this morning to 3 PM this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ450-250145- /O.CON.KEKA.SC.Y.0085.201024T1900Z-201026T1600Z/ Pt St George to Cape Mendocino out 10 nm- 1037 AM PDT Sat Oct 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY... * WHAT...North winds 15 to 25 kt with occasional gusts to 35 kt and steep seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From noon today to 9 AM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ455-250145- /O.CON.KEKA.SC.Y.0084.201024T1900Z-201025T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 1037 AM PDT Sat Oct 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SUNDAY... * WHAT...North winds 15 to 25 kt with occasional gusts to 35 kt and steep seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From noon today to 9 AM Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
128 WHUS76 KEKA 242153 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 253 PM PDT Sat Oct 24 2020 PZZ455-250600- /O.CAN.KEKA.SC.Y.0084.000000T0000Z-201025T1600Z/ /O.EXB.KEKA.SC.Y.0085.201025T0100Z-201025T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 253 PM PDT Sat Oct 24 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM SUNDAY... * WHAT...North winds 10 to 20 kt with gusts to 30 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 6 PM this evening to 9 AM Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ475-250600- /O.EXT.KEKA.SC.Y.0085.000000T0000Z-201025T0700Z/ /O.EXT.KEKA.GL.W.0025.201025T0700Z-201025T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 253 PM PDT Sat Oct 24 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT TONIGHT... ...GALE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM SUNDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts to 35 kt and seas 9 to 13 feet expected. For the Small Craft Advisory, north winds 20 to 30 kt with occasional gusts to 35 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from midnight tonight to 9 AM Sunday. For the Small Craft Advisory, until midnight tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ470-250600- /O.CON.KEKA.SC.Y.0085.000000T0000Z-201025T0400Z/ /O.CON.KEKA.GL.W.0025.201025T0400Z-201026T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 253 PM PDT Sat Oct 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM SUNDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts to 40 kt and seas 9 to 13 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts to 30 kt and seas 8 to 11 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 9 PM Sunday. For the Small Craft Advisory, until 9 PM this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ450-250600- /O.CON.KEKA.SC.Y.0085.000000T0000Z-201026T1600Z/ Pt St George to Cape Mendocino out 10 nm- 253 PM PDT Sat Oct 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY... * WHAT...North winds 10 to 20 kt with gusts to 30 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 4:15 AM PDT, 6 hours 35 minutes earlier.
Area forecast discussion, Oct 23, 4:15 AM PDT, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
415 AM PDT Fri Oct 23 2020
.SYNOPSIS...Gusty north winds weaken today and a few light
showers are possible for the north coast tonight. Conditions dry
out and gusty northeast winds increase once again Sunday and early
next week.
&&
.DISCUSSION...Gusty north winds slowly subside and shift
northwesterly today as a weak disturbance aloft approaches from the
northwest. This weak disturbance will be accompanied by a widespread
increase in moisture, bringing a significant increase to relative
humidities across the area tonight. Some light showers and drizzle
may move onshore over Del Norte and the northern Humboldt coast with
this disturbance late tonight...however measurable precip is
expected to be nearly nonexistent, with only a few hundredths
expected. Low-level moisture should linger through Saturday with
another night of good RH recoveries overnight Saturday night.
After Saturday, a second stronger upper wave is forecast to dig
south across the Great Basin during Sunday. An exceptionally dry
airmass associated with a modified polar airmass will spread across
the region Sunday afternoon through Tuesday behind the upper wave.
In addition, strong high pressure building over the Great Basin will
promote another round of east-northeast winds gusting from 30 to 50
mph, particularly across exposed ridges. These may flirt with wind
advisory criteria, have decided to continue to monitor their
evolution for now though. After Tuesday, upper ridging is forecast
to persist over the NERN PAC, which will promote a continuation of
dry weather over NRN CA.
&&
.AVIATION...High pressure and offshore flow continues to bring VFR
conditions across most of the region. The exception is some stratus
moving up from the south along the Mendocino coast. This is confined
to the immediate coast. Currently it looks like northerly winds will
keep this from coming north of Cape Mendocino. Breezy north to
northwest winds are expected again this afternoon, but winds will
generally be lighter than yesterday. The strongest winds will be
along the coast with gusts to 20 mph expected. This afternoon a weak
frontal boundary is expected to bring some low clouds to the coastal
areas. Currently it looks like these will bring MVFR conditions,
although IFR conditions are possible. MKK
&&
.MARINE...A shortwave moving into the Pacific Northwest is
weakening the winds in the waters off the NW CA coast this morning.
These will continue to diminish through this evening and remain
light into Saturday morning. The gale warning for the outer waters
remains in effect through 10am. A small craft advisory or possibly a
hazardous seas warning will likely be needed when this expires. A
brief break in the winds and seas is expected from late this
afternoon and through Saturday morning. Saturday afternoon high
pressure starts to build in rapidly and winds to gale force are
likely again by Saturday afternoon. So have gone ahead and issued a
gale watch for Saturday afternoon through Sunday evening.
Late Sunday afternoon through morning morning a long period swell
starts to build into the waters. This swell is currently expected to
build to around 3 to 4 feet at 16 seconds by midday Monday. The
northerly winds start to diminish and turn more northeast on Monday.
This will push the largest waves well off the coast. Winds will
remain breezy, but gales are not expected. Tuesday and Wednesday
north to northeast winds are expected across the area, however they
are expected to slowly diminish. The longer period swell is also
expected to slowly diminish through this time period. MKK
&&
.FIRE WEATHER...North-northeast winds from 15 to 25 mph and gusts
across exposed ridges from 40 to 50 mph are expected to weaken this
afternoon into Saturday, with RH recoveries significantly improving
tonight and Saturday night. In addition, increasing cloud cover and
a few light showers will be possible late Friday night and early
Saturday, mainly over Del Norte and Humboldt Counties. Following
Saturday, an exceptionally dry airmass is forecast to spread across
the region Sunday through Tuesday. That airmass combined with very
dry vegetation and east-northeast ridgetop winds gusting from 30 to
50 mph will yield critical to locally extremely critical fire
weather conditions from Sunday afternoon through Tuesday morning.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Red Flag Warning until 11 AM PDT this morning for CAZ201-203-204-
211-212-264-276-277-283.
Fire Weather Watch from Sunday morning through Tuesday morning
for CAZ201-203-204-211-212-264-276-277-283.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 10 AM PDT this morning for PZZ450-455.
Gale Watch from Saturday afternoon through Sunday evening for
PZZ470-475.
Gale Warning until 10 AM PDT this morning for PZZ470-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Oct 23, 3:14 AM PDT, 7 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 314 AM PDT Fri Oct 23 2020 CAZ101-103-112-241015- Coastal Del Norte-Northern Humboldt Coast- Southwestern Mendocino Interior- 314 AM PDT Fri Oct 23 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ113-241015- Southeastern Mendocino Interior- 314 AM PDT Fri Oct 23 2020 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Fire Weather Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-104>106-108>111-114-115-241015- Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Southern Trinity-Mendocino Coast- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Northern Lake County-Southern Lake County- 314 AM PDT Fri Oct 23 2020 ...RED FLAG WARNING IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Red Flag Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Fire Weather Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-241015- Northern Trinity- 314 AM PDT Fri Oct 23 2020 ...RED FLAG WARNING IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...FREEZE WARNING IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Red Flag Warning is currently in effect. A Freeze Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Fire Weather Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 8:55 PM PDT | Hazardous Seas Warning | EKA | 6 hr | |
| Oct 23, 2:43 AM PDT | Gale Watch | EKA | 12 hr | |
| Oct 23, 12:08 PM PDT | Frost Advisory | EKA | Mendocino, Trinity | 20 hr |
| Oct 23, 12:08 PM PDT | Red Flag Warning | EKA | 4 days | |
| Oct 23, 12:08 PM PDT | High Wind Watch | EKA | Humboldt, Lake, Mendocino, Trinity | 24 hr |
| Oct 23, 2:54 PM PDT | Gale Warning | EKA | 54 hr |
Nearby
Small Craft Advisories in California, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.